# SDR IPXA2016021299296

- Difficulty date: February 5, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA71505
- Condition: Corroded
- Location: Bs 1853
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, SHEAR TIE CORRODED IN AFT CARGO COMPARTMENT BS 1853 AT L51L.  REMOVED CORROSION IAW 51-00-00, 53-00-00, FIG 205, AND 51-21-01.
